MathSciNet Relay Station
MathSciNet bibliographic data
MR1249878 05E05 (20B30 60E99 62H10)
Goulden, I. P.; Jackson, D. M. Combinatorial constructions for integrals over normally distributed random matrices. Proc. Amer. Math. Soc. 123 (1995), no. 4, 995–1003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement